Hi guy's I just turned 14 3 months ago, and I have had problems with epilepsy since 2009, than started taking Keppra a few months later.
Later that year when I started school, I started noticing that I was unusually aggressive towards the other boys, had depressing feelings, and lost my sense of humor.
For the last 3 year's I have been telling myself that it's not the med's and that It's just part of turning into a teen; but now that I have seen some reviews on Keppra, I can't help wondering if Keppra's causing it.
Just lately my dose was increased to 5000mg and I noticed the side effect increased in severeness.
So getting to the point I was wondering if these changes are being induced by my Keppra or are they just from my teenage hormones or maybe there inherited from my mother who has had problems with depression in the past.
So please tell me if you or a loved one has ever had any problems with Keppra. I just want to stop feeling so down all the time.
When I was on Keppra I became very aggressive, & I normally am a very easy going laid back person... I would recommend asking to have your medication changed as your high school years are the most important... as soon as I weaned off of the keppra my aggression stopped... Seizure meds often cause depression so that is probably a side effect too... good luck finding the right meds...